# SDR SWAA2023020783306

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL45 FWD GALLEY AND LAV 2022-697155<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BS312 TO BS328 AT LBL45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET: 26 REV - SEE INDIVIDUALS SIGN OFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BS312 TO BS328 AT LBL45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET: 26 REV - SEE INDIVIDUALS SIGN OFF BELOW
